Fang, Jingyun, Lechowicz, Martin J. (2006) Climatic limits for the present distribution of beech (Fagus L.) species in the world. Journal of Biogeography, 33 (10). 1804-1819 doi:10.1111/j.1365-2699.2006.01533.x
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Climatic limits for the present distribution of beech (Fagus L.) species in the world | ||
Journal | Journal of Biogeography | ||
Authors | Fang, Jingyun | Author | |
Lechowicz, Martin J. | Author | ||
Year | 2006 (October) | Volume | 33 |
Issue | 10 | ||
Publisher | Wiley | ||
DOI | doi:10.1111/j.1365-2699.2006.01533.xSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8266367 | Long-form Identifier | mindat:1:5:8266367:8 |
GUID | 0 | ||
Full Reference | Fang, Jingyun, Lechowicz, Martin J. (2006) Climatic limits for the present distribution of beech (Fagus L.) species in the world. Journal of Biogeography, 33 (10). 1804-1819 doi:10.1111/j.1365-2699.2006.01533.x | ||
Plain Text | Fang, Jingyun, Lechowicz, Martin J. (2006) Climatic limits for the present distribution of beech (Fagus L.) species in the world. Journal of Biogeography, 33 (10). 1804-1819 doi:10.1111/j.1365-2699.2006.01533.x | ||
In | (2006, October) Journal of Biogeography Vol. 33 (10) Wiley |
See Also
These are possibly similar items as determined by title/reference text matching only.